Format

Send to

Choose Destination
See comment in PubMed Commons below
Hepatogastroenterology. 1996 Jul-Aug;43(10):1015-9.

Amineptine induced liver injury. Report of two cases and brief review of the literature.

Author information

  • 1First Department of Medicine, Western Attica General Hospital, Athens, Greece.

Abstract

Two cases of amineptine induced liver injury in patients treated with the drug for 18 and 15 days respectively, are reported. Hepatic reaction lasted 60 days in the first case and 120 days in the second one, with the latter considered unusually prolonged. The patients history, the course of the reaction and the histologic findings were compatible with the diagnosis of drug induced liver disease in both cases. Furthermore, every other possible origin of hepatobiliary injury such as disorders of bile ducts, ongoing viral hepatitis and autoimmune hepatitis were excluded. The mechanism of amineptine induced liver injury and the influence of a possible genetic predisposition to amineptine hepatotoxicity are also discussed.

PMID:
8884331
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk